# SDR ASAA2015091813143

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 956 hours, 305 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND SHORT TERM FAULT ON ENGINE, NR 2.  MAINTENANCE MSG THE START SWITCH SIGNAL AND BUS DATA DISAGREE.  MSG NR 73-30312, FLIGHT LEG 3.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FAULT NOT ACTIVE.
